Management Of Lung Disease?
Hello, I want to ask if I was diagnosed with a lung infection and given medicine by a pyrazinamide doctor, 2 tablets were taken at the same time. In addition there are other drugs inha, etambhutol, rifampicin taken together with the 2 tablets of pyrazinamide, but after taking the drug there was a decrease in the condition of my family, his memory decreased, so it was difficult to talk. By looking at my family’s condition, whether I am taking an overdose. For the answer, I thank you.
Thank you for asking at HealthReplies.com.
From the information you have submitted, there are complaints of respiratory problems and coughing so that the results of the doctor's examination indicate the administration of INH drugs, rifampicin, ethambutol, and pyrazinamide possibly the condition experienced by your sister is a pulmonary TB infection. This infection is a chronic infection of the lungs due to the entry of TB germs into the body. Patients with pulmonary TB infection require long-term care and treatment, which is 6 months with further evaluation at the end of treatment. TB treatment is given based on the national standard reference that has been determined, so based on that standard, using KDT / theta dose combination, it will be given according to the patient's body weight, so the dosage can be in accordance with the table given. If the patient's body weight is 55-70kg, then the dose of pyrazinamide can reach
4 x 400 milligrams, which is about 1600 grams per day, therefore, if your sister consumes pyrazinamide in 2 tablets immediately, then the dose taken is still 1000 milligrams, so it is still included in the therapeutic dose with a reference dose of 15-30mg / kg bw. In addition, everything given by the treating doctor is in accordance with the prescribed reference. Therefore, because the doctor who treats your sister better understands your sister's condition, you should discuss directly with the doctor who treats your sister with regard to the dosage and complaints experienced.
While there are complaints of decreased memory experienced by your child, the possibility can be caused by pulmonary TB infection itself which has affected the body's function and memory so handling as early as possible in TB patients will help prevent unexpected side effects. The presence of side effects of TB drugs can also cause several complaints such as hearing loss, urination, liver disorders, neropsychiatric disorders (anxiety, easy stress, reduced memory), or digestive disorders. Therefore, the best step is to discuss directly with the lung doctor who treats your sister, so that the doctor can conduct an examination and provide recommendations for treatment that can be done.
For now, to help support the treatment of TB that is underway, you should be able to advise patients and families to always communicate with each other and continue to support the treatment process undertaken, besides maintaining healthy food intake, avoiding stress, exercising according to ability, and adequate sleep will help the patient's recovery and help with a good treatment period. Use a mask to prevent transmission of tuberculosis.
Thus the info we can convey.